Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had abortion, underwent a D&C. Taking Lynoral, causing stomach cramps. Is it normal?

dear doctor, i had to undergo a d&e/d&c on the 20 th of this month after a missed abortion of a 9 week foetus . i am allergic to progesterone tablets and doctor gave me lynoral 0.05mg ( I a day) and tablet microflox 500 mg @ a day for 5 days). now ciplox tabs are over but still continuing with lynoral (1/2 in the morning the other half at night). is it okay? i have stomach cramps after taking it but lasts for 1-2 hours only. also do i feel a tummy filled feeling and slight pain near naval. why is it so?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
Thank you for your query.
After a D and C, it is normal to experience mild stomach cramps, as your uterus contracts back to its normal size.
Also, slight pain and fullness are also common occurrences.
I cannot figure out why you are taking Lynoral immediately after your abortion.
I guess your doctor must have told you why.
Also, after a D and C, a follow up visit after 2 weeks is a must to rule out incomplete abortion or any complication, so please go for that as scheduled.
Take a healthy diet and maintain nutrition.
Take care.
Answered: Sat, 30 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor